# SDR T17A20200811043

- Difficulty date: November 18, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N477TM
- Make and model: Beech 400A
- Aircraft serial: RK519
- Aircraft time: 5,919 hours, 4,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 45A33606005
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL THREE STIFFENERS UNDER THRESHOLD FLOOR PANEL CRACKED.   REMOVED AND REPLACED STIFFENERS (2 EA) 45A33606-005 AND (1 EA) 45A33606-006, IAW SRM 51-41-00.
